# SDR SWIA201439674

- Difficulty date: October 26, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 17,826 hours, 11,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS IN CABIN ARE INOPERATIVE.  MAINTENANCE ARMED AND CHARGED THE BATTERY, ALL OPS GOOD.
